Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 91, NWS Springfield, MO

May 1, 2009Jasper County, Newton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 1, 2009, 2:42 AM CDT for Jasper County, Newton County, Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2009, 2:42 AM CDT (07:42 UTC)
Expired
May 1, 2009, 3:30 AM CDT
In force
48 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 12:45 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 010742
SVRSGF
MOC097-145-010830-
/O.NEW.KSGF.SV.W.0091.090501T0742Z-090501T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 AM CDT FRI MAY 1 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN JASPER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 330 AM CDT.

* AT 240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR WEBB CITY...OR NEAR JOPLIN...MOVING EAST
  AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DUENWEG BY 250 AM CDT.
  CARTHAGE BY 300 AM CDT.
  CARTHAGE AND 8 MILES NORTH OF DIAMOND BY 305 AM CDT.
  SARCOXIE BY 330 AM CDT.

THE TOWNS OF BROOKLYN HEIGHTS...ATLAS...FIDELITY AND REEDS ARE ALSO
IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS ALSO INCLUDES
INTERSTATE 44 BETWEEN MILE MARKERS 6 AND 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3721 9407 3695 9408 3703 9459 3723 9455
TIME...MOT...LOC 0742Z 278DEG 18KT 3713 9445

$$

TERRY
1 follow-up statement
000 
WWUS53 KSGF 010756
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 AM CDT FRI MAY 1 2009

MOC097-145-010830-
/O.CON.KSGF.SV.W.0091.000000T0000Z-090501T0830Z/
JASPER MO-NEWTON MO-
256 AM CDT FRI MAY 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHEASTERN NEWTON AND SOUTHERN JASPER COUNTIES...

AT 252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR ATLAS...OR 6 MILES SOUTHWEST OF CARTHAGE...
MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTH OF DIAMOND BY 305 AM CDT.
  SARCOXIE BY 330 AM CDT.

THE TOWN OF REEDS IS IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 6 AND 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS AND LARGE HAIL...THIS STORM IS
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER
INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

&&

LAT...LON 3720 9443 3721 9407 3695 9408 3703 9458
TIME...MOT...LOC 0756Z 283DEG 19KT 3710 9435

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 11:55 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Apr 30, 11:55 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT THU APR 30 2009

.UPDATE...

STORMS HAVE INCREASED DURING THE PAST HOUR OR TWO ALONG AND WEST
OF AN OSCEOLA TO SPRINGFIELD TO AVA LINE AS THE LOW LEVEL JET AND
ISENTROPIC LIFT INCREASED OVER THE REGION. HIGH FREEZING LEVEL AND
NARROW CAPE OFF THE 00Z SOUNDING SUGGEST THAT ANY STORMS THAT
DEVELOP WILL BE VERY EFFICIENT RAINFALL PRODUCERS. WE ARE KEEPING
A CLOSE EYE ON STORMS OVER SOUTHEAST KANSAS AS THEY SHOW HAIL
POTENTIAL WITH 50 DBZ CORES OVER 35 KFT.

TERRY

&&

.DISCUSSION...

SOGGY WEATHER CONTINUES ACROSS THE REGION TODAY. A MID LEVEL
SHORTWAVE TROUGH CROSSING THE AREA WAS PRODUCING WIDESPREAD
SHOWERS. SOME THUNDERSTORMS WERE NOTED ACROSS NORTHEAST OKLAHOMA
ALONG THE CLEARING LINE. RAINFALL AMOUNTS TODAY HAVE BEEN FAIRLY
MODEST AND GENERALLY LESS THAN ONE HALF INCH.

THE WET AND ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THE WEEKEND
AS A SERIES OF UPPER LEVEL DISTURBANCES INTERACT WITH A STALLING
FRONT AND ABUNDANT MOISTURE. WITH THIS IN MIND...THE FLASH FLOOD
WATCH HAS BEEN EXTENDED INTO SUNDAY.

FOR TONIGHT...EXPECT RAINFALL TO TAPER OFF THIS EVENING IN THE WAKE OF THE
PASSING SHORTWAVE. IT APPEARS THAT THE STRONGER CONVECTION WILL
REMAIN TO THE SOUTH WITHIN REGION OF GREATER INSTABILITY. HOWEVER
CONVECTION MAY INCREASE LATER TONIGHT INTO EARLY FRIDAY
PARTICULARLY ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI AS A
LOW LEVEL JET DEVELOPS.

ON FRIDAY...A FRONT WILL SAG SOUTHWARD INTO THE OZARKS. THE DEGREE
OF INSTABILITY AND RESULTING RISK OF SEVERE WEATHER REMAINS IN
QUESTION. IT APPEARS THE HIGHEST POTENTIAL FOR STRONG CONVECTION
WILL BE ACROSS FAR SOUTHERN MISSOURI AHEAD OF THE FRONT. OTHERWISE
EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS FRIDAY INTO FRIDAY
NIGHT AS A STRENGTHENING LOW LEVEL JET INTERSECTS THE FRONT.

FOR SATURDAY...PERIODS OF POTENTIALLY HEAVY RAINFALL WILL PERSIST
AS THE FRONT STALLS ACROSS NORTHERN ARKANSAS AND AN UPPER TROUGH
APPROACHES FROM THE WEST. THIS WILL MAINTAIN AN OVERRUNNING REGIME
AS A PERSISTENT LOW LEVEL JET INTERSECTS THE FRONT. 850 MB
DEWPOINTS IN THE 10 TO 15 DEGREE CELSIUS RANGE AND PRECIPITABLE
WATER VALUES NEAR 1.5 INCHES WILL SUPPORT HEAVY RAINFALL
POTENTIAL. OTHERWISE THE WIDESPREAD PRECIPITATION AND
NORTHEASTERLY FLOW NORTH OF THE FRONT WILL RESULT IN COOLER
TEMPERATURES THIS WEEKEND.

ON SUNDAY...A FINAL PRIMARY SHORTWAVE TROUGH IS PROGGED TO TRACK
ACROSS THE AREA BRINGING MORE RAINFALL. WE WILL REMAIN ON THE COOL
SIDE OF THE FRONT WITH HIGHS POTENTIALLY REMAINING IN THE 50S
ACROSS CENTRAL MISSOURI.

UNCERTAINTY CONTINUES ON THE TIMING OF FEATURES IN THE EXTENDED
BUT THERE SHOULD BE AT LEAST A BIT OF A BREAK ON MONDAY. HOWEVER
THE OVERALL ACTIVE PATTERN WILL LIKELY PERSIST.

FOSTER

&&

.AVIATION...

WILL CONTINUE MENTION OF AT LEAST VICINITY THUNDER THROUGH THE
OVERNIGHT HOURS AS STORM ACTIVITY INCREASES OVER SOUTHWEST
MO/SOUTHEAST KS. A SURFACE FRONT WILL GRADUALLY PUSH SOUTH ACROSS
THE AIRPORTS DURING THE MORNING AND SHOULD RESULT IN A FAIRLY
ABRUPT SHIFT TO THE NORTH AND NORTHEAST DURING THE MORNING.
UPSLOPE NORTHEAST FLOW MAY DROP CEILINGS TO IFR BY FRIDAY
AFTERNOON. FOR NOW HAVE OPTED TO GO MVFR BUT WANT TO ALERT OUR
USERS TO THAT POTENTIAL.

UPPER LEVEL DISTURBANCES WILL CONTINUE TO OVERRIDE THE FRONT AND
SHOULD LEAD TO CONTINUED CHANCES FOR SHOWERS AND STORMS THROUGH
FRIDAY EVENING.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Apr 30, 8:13 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
813 PM CDT THU APR 30 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
813 PM CDT THU APR 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL AND LOCALIZED
FLOODING...AND RESIDUAL FLOODING MAY CONTINUE ON SOME LOW WATER
CROSSINGS.

  AREAS AFFECTED AND TIMING:

HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA THROUGH TONIGHT.

  DISCUSSION:

UPPER LEVEL DISTURBANCES INTERACTING WITH ABUNDANT MOISTURE WILL
CONTINUE TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS...AND THE
POTENTIAL FOR HEAVY RAINFALL. ANY HEAVY RAIN OVER THE ALREADY
SATURATED SOIL CONDITIONS COULD CAUSE FLASH FLOODING.

THE RISK OF SEVERE WEATHER REMAINS LOW THROUGH TONIGHT DUE TO
LIMITED INSTABILITY. A FEW STRONG STORMS MAY DEVELOP ACROSS
SOUTHEAST KANSAS AND SOUTHWEST MISSOURI AFTER 2 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL PERSIST INTO
THE WEEKEND. A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT
WITH A STALLED FRONT TO PRODUCE SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS. A FEW INCHES OF RAIN WILL BE POSSIBLE FROM FRIDAY
THROUGH THE WEEKEND ACROSS THE OUTLOOK AREA.

SOME STRONG TO SEVERE STORMS MAY ACCOMPANY THE INITIAL FRONTAL
PASSAGE ON FRIDAY ACROSS SOUTHERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/KARDELL

In the hours before

Local storm report, May 1, 1:01 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
05/01/2009                   GREENE             MO   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED IN SPRINGFIELD.

&&

DSA
Local storm report, May 1, 1:27 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 AM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     HEAVY RAIN       5 SSE WILLARD           37.24N 93.39W
05/01/2009  M2.48 INCH       GREENE             MO   ASOS

            ASOS AT KSGF...ONE HOUR RAINFALL ENDING AT 1252 AM. 24
            HOUR TOTAL 3.09.

&&

DSA
Local storm report, May 1, 1:30 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 AM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
05/01/2009                   GREENE             MO   EMERGENCY MNGR

            SEVERAL WATER RESCUES IN PROGRESS. NUMEROUS ROADS FLOODED
            IN THE CITY OF SPRINGFIELD.

&&

DSA
Special weather statement, May 1, 1:44 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 AM CDT FRI MAY 1 2009

MOZ066-077-010730-
BARTON MO-VERNON MO-
144 AM CDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT FOR BARTON AND VERNON COUNTIES UNTIL 230
AM CDT...

AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
FORT SCOTT TO VERDELLA TO 6 MILES SOUTH OF MINDENMINES...OR ALONG A
LINE EXTENDING FROM 8 MILES SOUTHEAST OF FORT SCOTT TO VERDELLA TO 9
MILES EAST OF PITTSBURG...MOVING EAST AT 25 MPH.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

TERRY
Special weather statement, May 1, 2:00 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
200 AM CDT FRI MAY 1 2009

MOZ088-010730-
JASPER MO-
200 AM CDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT FOR JASPER COUNTY UNTIL 230 AM CDT...

AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
MINDENMINES TO CARL JUNCTION...OR ALONG A LINE EXTENDING FROM 9 MILES
SOUTHEAST OF PITTSBURG TO 6 MILES NORTHEAST OF GALENA...MOVING EAST
AT 20 MPH.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

TERRY
Local storm report, May 1, 2:11 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 AM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      WEST MINERAL            37.28N 94.92W
05/01/2009                   CHEROKEE           KS   EMERGENCY MNGR

            NUMEROUS REPORTS OF FLOODING IN THE COUNTY.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 12:13 AM CDTFlash Flood WarningSGFGreene9 hr
May 1, 12:17 AM CDTSevere Thunderstorm WarningSGFGreene43 min
May 1, 12:38 AM CDTSevere Thunderstorm WarningSGFGreene, Webster35 min
May 1, 1:07 AM CDTFlash Flood WarningSGFDouglas, Webster, Wright6 hr
May 1, 2:28 AM CDTFlash Flood WarningSGFBarton, Jasper, Vernon6 hr
May 1, 3:11 AM CDTFlash Flood WarningSGFBarton, Dade, Jasper, Lawrence, Newton6 hr
May 1, 3:15 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, Newton45 min
May 1, 3:22 AM CDTFlash Flood WarningSGFDouglas, Howell, Shannon, Texas, Wright5 hr
May 1, 4:25 AM CDTSevere Thunderstorm WarningSGFBarry65 min
May 1, 4:50 AM CDTFlash Flood WarningSGFChristian, Stone6 hr
May 1, 4:59 AM CDTSevere Thunderstorm WarningSGFBarry, Stone51 min
May 1, 5:44 AM CDTFlash Flood WarningSGFBarry6 hr
May 1, 6:28 AM CDTAreal Flood WarningSGFChristian, Douglas, Greene, Howell, Shannon, Stone and 3 more8 hr
May 1, 6:45 AM CDTFlash Flood WarningSGFMcDonald, Newton5 hr
May 1, 7:15 AM CDTSevere Thunderstorm WarningSGFNewton60 min
May 1, 7:35 AM CDTSevere Thunderstorm WarningSGFJasper, Newton40 min
May 1, 7:45 AM CDTAreal Flood WarningSGFJasper, Lawrence6 hr
May 1, 7:53 AM CDTSevere Thunderstorm WarningSGFLawrence52 min
May 1, 8:17 AM CDTSevere Thunderstorm WarningSGFDade, Lawrence43 min
May 1, 9:39 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk28 min
May 1, 9:49 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper41 min
May 1, 9:58 AM CDTSevere Thunderstorm WarningSGFLawrence48 min
May 1, 11:03 AM CDTAreal Flood WarningSGFBarton3 hr
May 1, 11:43 AM CDTSevere Thunderstorm WarningSGFHickory31 min
May 1, 11:46 AM CDTFlash Flood WarningSGFBarry, McDonald, Newton2 hr
May 1, 2:07 PM CDTAreal Flood WarningSGFBarry, Barton, Christian, Douglas, Greene, Howell and 8 more19 hr
May 1, 3:22 PM CDTFlash Flood WarningSGFBarry, McDonald, Newton5 hr
May 1, 4:59 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton61 min
May 1, 5:55 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton65 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningSGFBarry, Stone49 min
May 1, 6:49 PM CDTSevere Thunderstorm WarningSGFJasper, Newton45 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.